| Model Number |
SAM 350P |
| Medical Device Problem Code |
Failure to Shut Off (2939)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Device won't power off.No patient involvement.
Additional Manufacturer Narrative
Heartsine's investigation concluded the reported fault to be attributed to corrosion on the membrane tail due to storage outside the indicated conditions.The corrosion did not impact the device's ability to deliver therapy.
Event or Problem Description
Device won't power off.No patient involvement.